# SDR NACA20100017

- Difficulty date: November 29, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 67,257 hours, 50,559 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED AROUND TIE CLIP AT BELTFRAME STA 968.5 STRINGER 27L.  STRINGERS CORRODED AROUND TIE CLIP AT BELTFRAME STA 968.5 STRINGER 27L FOUND TO BE BEYOND LIMITS.  REPLACED STRINGER SECTION IAW B737 SRM 53-10-3 FIG 1 TYPE I.
